International Journal of Internet and Distributed Systems

International Journal of Internet and Distributed Systems

Publisher: Scientific Research Publishing Inc.
Editor: Dr.Elias P. Duarte Jr.
Online ISSN: 2327-7165, Print ISSN: 2327-7157
Frequency: Quarterly

Description:

International Journal of Internet and Distributed Systems (IJIDS) is a unique platform for publishing novel ideas, research outcomes and fundamental advances in all aspects of Internet and Distributed Systems.

Table of Contents

Vol 2, No 3 (2014)

Articles

Assessing the Usability of Institutions Web Pages
Saad Subair
 Vol 2, No 3 (2014), Pagination: 15-21
ABSTRACT |  PDF Abstract Views: 48  |  PDF Views: 0